New York Journal of Mathematics
Volume 24 (2018) 157-165


Ping W. Ng

A double commutant theorem for the corona algebra of a Razak algebra

view    print

Published: January 29, 2018
Keywords: Double commutant theorem, extensions, KK-theory, Voiculescu, Weyl-von Neumann
Subject: 47L30

In this short note, we prove a number of generalizations of the Voiculescu Double Commutant Theorem, in the case where the canonical ideal is stably finite.

Among other things, we have the following result:

Say that B is a stable Razak algebra, and say that A ⊆ M(B)/B is a separable simple nuclear unital C*-subalgebra. Then A'' = A.

Author information

Department of Mathematics, University of Louisiana at Lafayette, P. O. Box 43568, Lafayette, LA, 70504-3568, USA